# SDR HEEA078108

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 2,000 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Cooler
- Part number: 406360500101
- Part serial: 1048
- Condition: Leaking
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR DRIVE SHAFT COOLER HAS A SLOW LEAK ON ENGINE COOLER SIDE.
